# SDR FDEA200906091965

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 22,408 hours, 11,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960007200
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER SURFACE HAS 2 EA DENTS--1. 48 INCHES FROM INBD, 16 " FROM L/E, 2" X 1.5" X .043"  2.   47" FROM INBD, 27" FROM L/E, 1" X 1" X .031" REPAIRED 2 EA GOUGES IAW SRM 57-50-00, FIG 206 SHEET 1.
